Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I live in XXXXXXX home, and have had problems with

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4160 Questions
Question
I live in XXXXXXX home, and have had problems with my furance. I just had it cleaned and looked at. It definitely has damage to it, and I need a new furnace. In the meantime, the kerosene smell is really bad. Is this causing physical harm till the new one is put in?
Sun, 4 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
No significant harm. Just ensure that you have the windows open.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Kerosene is a known cause of indoor air pollution. You therefore need to ensure a good ventilation in case you want to use kerosene for the time being. Kerosene can have a damaging effect on the lungs and so it would be advisable to limit its use. Nevertheless, if used for just a couple of days before you can make alternative arrangements, it should not be a big deal.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor